Alert archive / Georgia / Special Weather Statements in 2011

Special Weather Statement, NWS Atlanta, GA

July 4, 2011Bartow County, Gordon County, Paulding County, Georgia

NWS Atlanta, GA issued this special weather statement at Jul 4, 2011, 7:13 PM EDT for Bartow County, Gordon County, Paulding County, Georgia. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 4, 2011, 7:13 PM EDT (23:13 UTC)
Expired
Jul 4, 2011, 7:45 PM EDT
In force
32 min
Issued by
NWS Atlanta, GA

Counties Bartow County, GA, Gordon County, GA, Paulding County, GA

The radar

The Atlanta radar (KFFC), 105 km from the middle of the area, began a volume at 23:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 11.2 hours before the alert went out and 105 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2011-07-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1794 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2011-07-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -16 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1794 J/kg
Mixed-layer CIN
-51 J/kg
Mixed-layer LCL
720 m above ground
0-6 km bulk shear
5 kt
0-1 km storm-relative helicity
-16 m²/s²
0-3 km storm-relative helicity
11 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

019 
WWUS82 KFFC 042313
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
713 PM EDT MON JUL 4 2011

GAZ004-005-012-019-020-030>032-043-042345-
713 PM EDT MON JUL 4 2011

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN
WHITFIELD...POLK...PAULDING...MURRAY...BARTOW...COBB...DOUGLAS...
FLOYD AND GORDON COUNTIES UNTIL 745 PM EDT...

AT 710 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM 16 MILES EAST OF EMERSON TO HIRAM...MOVING
EAST AT 20 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS WHITFIELD...POLK...PAULDING...MURRAY...BARTOW...COBB...
DOUGLAS...FLOYD AND GORDON COUNTIES THROUGH 745 PM EDT. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE DUE WEST...LOST
MOUNTAIN PARK...BROWNSVILLE...HIRAM...DALLAS...NEW HOPE...CROSS
ROADS...BURNT HICKORY RIDGE...EMERSON...POWDER SPRINGS...JIM R MILLER
PARK...AUSTELL AND MABLETON. PEOPLE OUTDOORS NEED TO BE READY TO 
SEEK SHELTER FROM LIGHTNING AS THE STORMS APPROACH. BRIEF HEAVY 
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3473 8473 3414 8473 3382 8454 3378 8483
      3410 8502 3469 8502
TIME...MOT...LOC 2313Z 283DEG 19KT 3416 8447 3399 8456
          3386 8473

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 4, 3:20 PM EDT, 3 hours 53 minutes earlier.

Area forecast discussion, Jul 4, 3:20 PM EDT, 3 hours 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
320 PM EDT MON JUL 4 2011

.SHORT TERM /TONIGHT THROUGH WEDNESDAY NIGHT/...

SHOWERS AND THUNDERSTORMS ARE INCREASING IN COVERAGE AND
INTENSITY AT AFD TIME. HI-RES REFLECTIVITY FORECASTS INDICATE
THAT THIS TREND WILL CONTINUE THROUGH THE EVENING...SO HAVE
INCREASED POPS THROUGH 00Z TONIGHT. MODERATE INSTABILITY REMAINS
ACROSS THE AREA...AVERAGING BETWEEN 2000-3000 J/KG EXCEPT IN
EXTREME SOUTHWEST ZONES WHERE MORNING CONVECTION HELPED TO
LOCALLY STABILIZE THE ATMOSPHERE. WEAK SURFACE TROUGH STRETCHED
ACROSS NORTH GEORGIA IS ALSO HELPING TO PROVIDE FOCUS FOR
CONVECTION. PLENTIFUL MOISTURE AS WELL WITH PRECIPITABLE WATERS
UPWARDS OF 2 INCHES. ALOFT...WEAK TROUGHINESS REMAINS IN PLACE
OVER THE EASTERN UNITED STATES FROM UPPER LOW OVER EASTERN
CANADA...WITH SHORTWAVE STRETCHED DOWN THE OHIO AND MISSISSIPPI
VALLEYS.

SHORTWAVE WILL CONTINUE TO TRANSLATE SOUTHEAST AND PROVIDE
ADDITIONAL LIFT FOR CONTINUED MAINLY PULSE-TYPE CONVECTION
THROUGH THE SHORT-TERM. SOME QUESTION AS TO COVERAGE OF CONVECTION
ON TUESDAY AS SOME HI-RES MODELS SEEM TO WANT TO STABILIZE THE
ATMOSPHERE DUE TO WIDESPREAD CONVECTION TONIGHT. HOWEVER...WITH
NUMEROUS OUTFLOW BOUNDARIES HANGING AROUND TONIGHT AND EARLY
TOMORROW PLUS THE SHORTWAVE ALOFT AND SURFACE WEAKNESS...FEEL THAT
ERRING ON THE SIDE OF HIGHER POPS IS THE WAY TO GO. HAVE HIGH
CHANCE TO LIKELY POPS ESPECIALLY NORTH GEORGIA BOTH DAYS...SLIGHT
CHANCE SOUTH TO SOUTHEAST WHERE UPPER RIDGE STILL REMAINS IN
PLACE. SURFACE WEAKNESS WORKS ITS WAY INTO THE STATE ON WEDNESDAY
WHICH MAY ALLOW FOR A LITTLE MORE ORGANIZATION WITH ADDITIONAL
SEVERE STORMS. MAIN THREATS EACH DAY CONTINUE TO BE
LIGHTNING...GUSTY WINDS AND HAIL...WITH SOME STORMS EXPECTED TO
REACH SEVERE LIMITS. VERY WEAK FLOW ALOFT WILL RESULT IN LITTLE
MOVEMENT TO THE STORMS... WITH THIS AND HIGH PW VALUES SOME AREAS
WILL ALSO EXPERIENCE HEAVY RAIN WITH POSSIBLE LOCALIZED FLOODING.

TEMPS WILL REMAIN ON THE WARM SIDE AND WITH ABUNDANT LOW-LEVEL
MOISTURE IN PLACE WILL CONTINUE TO SEE HEAT INDICES FLIRT WITH THE
100 DEGREE MARK ACROSS THE METRO...AND ABOVE 100 DEGREES ACROSS
PORTIONS OF CENTRAL GEORGIA. MET HAS BEEN OUTPERFORMING MAV SO
LEANED TOWARD BIAS-CORRECT MET VALUES FOR SHORT-TERM TEMPS.

.LONG TERM /THURSDAY THROUGH MONDAY/...

WEAK TROUGHINESS ALOFT REMAINS IN PLACE THROUGH THE REST OF THE
WEEK...SO THE PATTERN OF CONVECTION WILL CONTINUE. BOTH GFS AND
ECMWF WANT TO BEGIN DEVELOPING A LARGE RIDGE ACROSS THE MIDDLE OF
THE COUNTRY OVER THE WEEKEND...THOUGH THE GFS IS FURTHER WEST THAN
THE ECMWF. STILL PLENTY OF MOISTURE ACROSS THE AREA SO EXPECT
SUMMERTIME PULSE CONVECTION TO CONTINUE...BUT SHOULD SEE AN
INCREASE IN TEMPS.

TDP

&&

.AVIATION...
18Z UPDATE...
SHRA/TSRA BEGINNING TO POP UP ACROSS THE STATE. A FEW TAF SITES
HAVE BEEN AFFECTED BUT THEY SHOULD ALL BE IN THE NEXT 2-3 HOURS.
CEILINGS AND VSBYS SHOULD STAY VFR THROUGH THE PERIOD EXCEPT IN
AND AROUND SHRA/TSRA DEVELOPMENT. WINDS WILL CONTINUE OUT OF THE
WEST IN THE 5-10KT RANGE. VARIABLE WINDS WITH VERY STRONG GUST TO
40 OR 50KTS IN AND AROUND THUNDERSTORMS. THE DEVELOPING CONVECTION
SHOULD BE OVER WITH BY 02Z-03Z. EXPECTING MORE OF THE SAME TUESDAY
AFTERNOON AS WELL.

//ATL CONFIDENCE...18Z UPDATE...
CONFIDENCE MEDIUM ON ALL ELEMENTS.

01

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          71  94  70  93 /  40  50  30  50
ATLANTA         73  91  73  92 /  40  50  40  40
BLAIRSVILLE     65  85  66  84 /  40  60  40  50
CARTERSVILLE    70  91  67  93 /  40  60  40  50
COLUMBUS        73  95  72  94 /  30  40  30  30
GAINESVILLE     72  91  72  90 /  40  60  50  50
MACON           72  95  71  95 /  30  40  30  30
ROME            71  92  69  93 /  40  60  40  50
PEACHTREE CITY  70  92  69  92 /  40  50  30  40
VIDALIA         72  95  74  94 /  20  30  20  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Jul 4, 9:41 AM EDT, 9 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
941 AM EDT MON JUL 4 2011

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-051345-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
941 AM EDT MON JUL 4 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT
ISOLATED TO SCATTERED THUNDERSTORMS EXPECTED TODAY AND TONIGHT
ACROSS NORTH AND CENTRAL GEORGIA.

.SYNOPSIS...
INTERACTIONS BETWEEN UPPER LEVEL DISTURBANCES AND A WEAK SURFACE
TROUGH MEANDERING ACROSS NORTH GEORGIA WILL PROVIDE A PLACE FOR
ISOLATED TO SCATTERED THUNDERSTORMS TO DEVELOP MAINLY THIS
AFTERNOON AND EVENING.

.PRIMARY HAZARDS...
THE PRIMARY HAZARDS FROM THUNDERSTORMS WILL BE QUARTER SIZE
HAIL...OCCASIONAL CLOUD TO GROUND LIGHTNING...AND WIND GUSTS TO 40
MPH. THE BEST PLACE FOR THUNDERSTORM DEVELOPMENT WILL BE ACROSS
NORTH AND CENTRAL GEORGIA.

.DISCUSSION...
AN AREA OF MID AND UPPER LEVEL HIGH PRESSURE TO THE WEST CONTINUES
TO PROVIDE AN ACTIVE NORTHERLY FLOW PATTERN...WITH WEAK UPPER
LEVEL DISTURBANCES TRAVERSING THE REGION FROM THE NORTH. A
SURFACE TROUGH MEANDERING ACROSS NORTH GEORGIA WILL PROVIDE A
FOCUS FOR THUNDERSTORMS. MARGINALLY FAVORABLE CAPE IN THE HAIL
GROWTH ZONE ALLOWS A CHANCE FOR ISOLATED THUNDERSTORMS TO BECOME
SEVERE PRODUCING QUARTER SIZED OR LARGER HAIL.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
THUNDERSTORMS EXPECTED EACH AFTERNOON AND EVENING.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.

In the hours before

Special weather statement, Jul 4, 6:41 PM EDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
641 PM EDT MON JUL 4 2011

GAZ020-021-031-032-042315-
641 PM EDT MON JUL 4 2011

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN
PAULDING...BARTOW...CHEROKEE AND COBB COUNTIES UNTIL 715 PM EDT...

AT 636 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM GEORGE WASHINGTON CARVER STATE PARK TO 5
MILES NORTHWEST OF DALLAS...MOVING EAST AT 15 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS PAULDING...BARTOW...CHEROKEE AND COBB COUNTIES THROUGH 715 PM
EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE BURNT HICKORY
RIDGE...EMERSON...RED TOP MOUNTAIN STATE PARK...CARTERSVILLE...GEORGE
WASHINGTON CARVER STATE PARK...DALLAS...SUTALLEE...ACWORTH...CROSS
ROADS...KELLOGG CREEK...LITTLE RIVER LANDING...NEW HOPE...HOBGOOD
PARK...BRIDGEMILL AND OAK GROVE. PEOPLE OUTDOORS NEED TO BE READY TO
SEEK SHELTER FROM LIGHTNING AS THE STORMS APPROACH. BRIEF HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3399 8496 3422 8483 3423 8438 3407 8446
      3391 8464 3392 8499
TIME...MOT...LOC 2240Z 267DEG 15KT 3417 8465 3406 8474
          3396 8490
Special weather statement, Jul 4, 6:48 PM EDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
648 PM EDT MON JUL 4 2011

GAZ001-002-042315-
648 PM EDT MON JUL 4 2011

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN WALKER AND DADE COUNTIES UNTIL 715 PM EDT...

AT 645 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER STEPHENSVILLE...MOVING SOUTHEAST AT 25 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
WALKER AND DADE COUNTIES THROUGH 715 PM EDT. SOME LOCATIONS IN THE
PATH OF THIS STORM INCLUDE MORGANVILLE...STEPHENSVILLE...WILDWOOD...
NEW ENGLAND...TRENTON...RISING FAWN...CLOUDLAND CANYON STATE PARK...
CHATTANOOGA VALLEY...CEDAR GROVE...FAIRVIEW...COOPER HEIGHTS...
CHICKAMAUGA...SUTTLES MILL...NAOMI AND CENTER POST. BRIEF HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3497 8527 3492 8526 3486 8526 3485 8524
      3459 8517 3459 8552 3474 8555 3497 8561
TIME...MOT...LOC 2248Z 299DEG 22KT 3486 8553
Special weather statement, Jul 4, 6:49 PM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
649 PM EDT MON JUL 4 2011

GAZ096-097-109-042315-
649 PM EDT MON JUL 4 2011

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN LAURENS...BLECKLEY AND DODGE COUNTIES UNTIL 715 PM EDT...

AT 645 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER YONKERS...MOVING EAST AT 10 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
LAURENS...BLECKLEY AND DODGE COUNTIES THROUGH 715 PM EDT. SOME
LOCATIONS IN THE PATH OF THIS STORM INCLUDE DUBOIS...GRESSTON...
RODDY...EMPIRE...YONKERS...REBIE...ROWLAND...CHESTER...PLAINFIELD...D
EXTER AND CADWELL. PEOPLE OUTDOORS NEED TO BE READY TO SEEK SHELTER
FROM LIGHTNING AS THE STORMS APPROACH. BRIEF HEAVY DOWNPOURS WILL
CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3245 8298 3223 8302 3229 8334 3247 8331
TIME...MOT...LOC 2250Z 279DEG 9KT 3237 8322
Special weather statement, Jul 4, 7:03 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
703 PM EDT MON JUL 4 2011

GAZ013>016-021>023-042330-
703 PM EDT MON JUL 4 2011

AT 702 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM SAUTEE TO SILVER CITY...MOVING EAST AT 10
MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE
ACROSS WHITE...PICKENS...LUMPKIN...CHEROKEE...DAWSON...FORSYTH AND
HALL COUNTIES THROUGH 730 PM EDT. SOME LOCATIONS IN THE PATH OF THESE
STORMS INCLUDE QUALATCHEE LAKE...SMITHGALL WOODS CONSERVATION AREA...
CAMP COLEMAN LAKE...UNICOI STATE PARK...ANNA RUBY FALLS...
ROBERTSTOWN...HELEN...SAUTEE...DAHLONEGA...HIGHTOWER...DREW...
DUCKTOWN...MATT...SILVER CITY AND DAWSONVILLE. BRIEF HEAVY DOWNPOURS
WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3477 8363 3473 8362 3465 8365 3463 8363
      3460 8364 3454 8361 3445 8375 3414 8416
      3427 8438 3453 8412 3479 8366
TIME...MOT...LOC 2303Z 284DEG 8KT 3466 8368 3451 8401
          3432 8413
Local storm report, Jul 4, 7:11 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
711 PM EDT MON JUL 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0618 PM     LIGHTNING        1 E BALL GROUND         34.34N 84.36W
07/04/2011                   CHEROKEE           GA   EMERGENCY MNGR

            HOUSE STRUCK BY LIGHTNING.

&&

TDP
Special weather statement, Jul 4, 7:13 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
713 PM EDT MON JUL 4 2011

GAZ004-005-012-019-020-030>032-043-042345-
713 PM EDT MON JUL 4 2011

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN
WHITFIELD...POLK...PAULDING...MURRAY...BARTOW...COBB...DOUGLAS...
FLOYD AND GORDON COUNTIES UNTIL 745 PM EDT...

AT 710 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM 16 MILES EAST OF EMERSON TO HIRAM...MOVING
EAST AT 20 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS WHITFIELD...POLK...PAULDING...MURRAY...BARTOW...COBB...
DOUGLAS...FLOYD AND GORDON COUNTIES THROUGH 745 PM EDT. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE DUE WEST...LOST
MOUNTAIN PARK...BROWNSVILLE...HIRAM...DALLAS...NEW HOPE...CROSS
ROADS...BURNT HICKORY RIDGE...EMERSON...POWDER SPRINGS...JIM R MILLER
PARK...AUSTELL AND MABLETON. PEOPLE OUTDOORS NEED TO BE READY TO
SEEK SHELTER FROM LIGHTNING AS THE STORMS APPROACH. BRIEF HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3473 8473 3414 8473 3382 8454 3378 8483
      3410 8502 3469 8502
TIME...MOT...LOC 2313Z 283DEG 19KT 3416 8447 3399 8456
          3386 8473

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 4, 10:43 AM EDTSpecial Weather StatementFFCStewart32 min
Jul 4, 12:45 PM EDTSpecial Weather StatementFFCLumpkin, White45 min
Jul 4, 1:30 PM EDTSpecial Weather StatementFFCWhite30 min
Jul 4, 1:37 PM EDTSpecial Weather StatementFFCBarrow23 min
Jul 4, 1:54 PM EDTSpecial Weather StatementFFCMonroe36 min
Jul 4, 1:59 PM EDTSpecial Weather StatementFFCFulton46 min
Jul 4, 2:02 PM EDTSevere Thunderstorm WarningFFCDeKalb, Fulton, Gwinnett43 min
Jul 4, 2:26 PM EDTSevere Thunderstorm WarningFFCTowns34 min
Jul 4, 2:30 PM EDTSpecial Weather StatementFFCLamar30 min
Jul 4, 2:32 PM EDTSpecial Weather StatementFFCMonroe28 min
Jul 4, 2:45 PM EDTSpecial Weather StatementFFCBarrow, Gwinnett30 min
Jul 4, 2:48 PM EDTSpecial Weather StatementFFCCarroll42 min
Jul 4, 2:58 PM EDTSpecial Weather StatementFFCClarke, Oconee32 min
Jul 4, 3:01 PM EDTSpecial Weather StatementFFCBaldwin, Butts, Hancock, Jones, Lamar, Monroe and 3 more44 min
Jul 4, 3:11 PM EDTSpecial Weather StatementFFCBarrow34 min
Jul 4, 3:18 PM EDTSpecial Weather StatementFFCWilkinson27 min
Jul 4, 3:22 PM EDTSpecial Weather StatementFFCMurray, Whitfield23 min
Jul 4, 3:34 PM EDTSpecial Weather StatementFFCHeard26 min
Jul 4, 3:39 PM EDTSpecial Weather StatementFFCMorgan, Oglethorpe36 min
Jul 4, 3:43 PM EDTSpecial Weather StatementFFCFayette32 min
Jul 4, 3:46 PM EDTSpecial Weather StatementFFCRockdale, Walton44 min
Jul 4, 3:48 PM EDTSevere Thunderstorm WarningFFCCoweta, Fayette42 min
Jul 4, 3:53 PM EDTSevere Thunderstorm WarningFFCWashington, Wilkinson37 min
Jul 4, 4:16 PM EDTSpecial Weather StatementFFCHenry29 min
Jul 4, 4:19 PM EDTSpecial Weather StatementFFCGreene, Taliaferro26 min
Jul 4, 4:32 PM EDTSpecial Weather StatementFFCMeriwether28 min
Jul 4, 4:36 PM EDTSpecial Weather StatementFFCWalton24 min
Jul 4, 4:44 PM EDTSevere Thunderstorm WarningFFCWilkes31 min
Jul 4, 4:55 PM EDTSpecial Weather StatementFFCCobb35 min
Jul 4, 4:57 PM EDTSpecial Weather StatementFFCNewton33 min
Jul 4, 4:58 PM EDTSpecial Weather StatementFFCFannin, Union32 min
Jul 4, 5:08 PM EDTSevere Thunderstorm WarningFFCCobb, Fulton37 min
Jul 4, 5:15 PM EDTSpecial Weather StatementFFCWhitfield30 min
Jul 4, 5:23 PM EDTSevere Thunderstorm WarningFFCFannin, Union37 min
Jul 4, 5:24 PM EDTSpecial Weather StatementFFCEmanuel, Jefferson36 min
Jul 4, 5:28 PM EDTSpecial Weather StatementFFCBartow, Floyd32 min
Jul 4, 5:53 PM EDTSpecial Weather StatementFFCBartow37 min
Jul 4, 5:54 PM EDTSpecial Weather StatementFFCDeKalb51 min
Jul 4, 5:59 PM EDTSpecial Weather StatementFFCDawson, Lumpkin, Towns, Union31 min
Jul 4, 6:02 PM EDTSpecial Weather StatementFFCLaurens, Treutlen43 min
Jul 4, 6:18 PM EDTSpecial Weather StatementFFCCherokee, Paulding27 min
Jul 4, 6:31 PM EDTSpecial Weather StatementFFCForsyth, Lumpkin, White29 min
Jul 4, 6:41 PM EDTSpecial Weather StatementFFCPaulding34 min
Jul 4, 6:48 PM EDTSpecial Weather StatementFFCDade, Walker27 min
Jul 4, 6:49 PM EDTSpecial Weather StatementFFCBleckley26 min
Jul 4, 7:03 PM EDTSpecial Weather StatementFFCDawson, Forsyth, Lumpkin, White27 min
Jul 4, 7:15 PM EDTSpecial Weather StatementFFCCatoosa, Chattooga, Dade, Walker30 min
Jul 4, 7:16 PM EDTSpecial Weather StatementFFCFloyd29 min
Jul 4, 7:45 PM EDTSpecial Weather StatementFFCBartow, Chattooga, Floyd, Haralson, Paulding, Polk45 min

Nearby

Special Weather Statements in Georgia, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.